# SDR USAA2014010800009

- Difficulty date: January 6, 2014
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 11,969 hours, 6,157 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Indication
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLASS II MAINTENANCE MESSAGE SMOKE.  ACCOMPLISHED BITE OF MCDU, INDICATED 102RH. ACCOMPLISHED A320 TSM 26-17-00-810-823-A.  PERFORMED GND SCAN & SMOKE TEST IAW A320 TSM 26-17-00-810-823A, NO DEFECTS NOTED.
